# SDR 2008UALA03010

- Difficulty date: May 25, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N540UA
- Make and model: Boeing 757222
- Aircraft serial: 25252
- Aircraft time: 56,031 hours, 20,499 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: L2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

SLIDE LIGHT 2L ON W-DOOR DISARMED.  DEBRIS UNDER GIRT BAR.  REMOVED DEBRIS, PERFORMED OPS CHECKS, ALL NORMAL.
